# SDR COMA9531200

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A25
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 21,484 hours
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FLAP EXTENSION AND RETRACTION DURING FLIGHT.  FLAPS WOULD OSCILLATE 3 DEGREES EVERY TEN MINUTES.  REPLACED THE FLAP HYDRAULIC CONTROL VALVE.
